# SDR SWIA202265285

- Difficulty date: March 24, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N165SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000613
- Aircraft time: 14,252 hours, 8,084 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED FR.52 L/H AT WHEEL WELL BULKHEAD.   (C CHECK RO 04/08/22)    REMOVED AND REPLACED CRACKED ANGLE AT FR.52 L/H AT WHEEL WELL BULKHEAD REF SRM 51-40-08, 51-23-06, CPM 51-25-00-910-001-A SEE CONTINUE CARD FOR WORK ACCOMPLISHED.
